On Bipolar Fuzzy Subsemimodules With Respects To Bipolar Fuzzy Connectives

Apil Uddin Ahmid,SaifurRahman,Firos.A

In this paper, bipolar fuzzy negation, negative t-norm and t-conorm, bipolar fuzzy subsemimodule, bipolar fuzzy prime subsemimodule and residual of two bipolar fuzzy subsemimodules are introduced, and investigate some properties of such subsemimodules. We show that finite intersection of bipolar fuzzy prime subsemimodules is again a bipolar fuzzy prime subsemimodule. We established that the residual of two bipolar fuzzy subsemimodules over a semiring is a bipolar fuzzy ideal of the semiring. We proved that a bipolar fuzzy set of a semimodule M is a bipolar fuzzy subsemimodule of M if and only if its positive t-cut A  and negative s-cut A  are subsemimodules of M.

Volume 12 | 02-Special Issue

Pages: 14-23

DOI: 10.5373/JARDCS/V12SP2/SP20201002